# SDR DALA2023111309290

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31982
- Aircraft time: 22,081 hours, 8,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0060730) DURING LAYOVER IN MSP, MAINTENANCE NOTED THERE WAS LIGHTNING STRIKE DAMAGE TO THE AIRCRAFT. ONE STRIKE IS COMMON TO STR-9L AND 500H. DAMAGE REPAIRED PER ERA 613488-14.
